# SDR DALA2023041202892

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,857 hours, 43,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 AWR. SECONDARY NRC IN REF NRC.00370, HIDDEN CORROSION WAS FOUND AFTER FIBERGLASS SKIN REMOVAL ON L/E OF INBD MAIN FLAP AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00629. SKIN ON L/E OF INBD MAIN FLAP AT RH WING WAS REPAIRED PER B757-200 SRM. (2711416)
